Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 25, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Mar 11, 2012, 10:49 PM CDT for Brazoria County, Fort Bend County, Wharton County, Texas. It took effect at Mar 12, 2012, 5:30 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2012, 10:49 PM CDT (03:49 UTC)
- In effect from
- Mar 12, 2012, 5:30 AM CDT
- Expired
- Mar 16, 2012, 6:29 AM CDT
- In force
- 4 days
- Issued by
- NWS Houston/Galveston, TX
- Flood severity
- Minor
Counties Brazoria County, TX, Fort Bend County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 73 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Bernard River near Boling (BOLT2).
- Action stage
- 14 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08117500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
140 WGUS44 KHGX 120349 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 1049 PM CDT SUN MAR 11 2012 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND WHARTON COUNTIES FOR SAN BERNARD RIVER AT BOLING, MINOR FLOODING IS FORECASTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THESE STREAMS SHOULD KEEP ALERT TO RISING WATER AND TAKE ALL PRECAUTIONS TO PROTECT THEIR PROPERTY. DO NOT DRIVE OR WALK INTO FLOODED AREAS THE DEPTH AND WATER VELOCITY COULD BE TOO GREAT FOR YOU TO CROSS SAFELY. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD BE REMOVED FROM THE FLOOD PLAIN IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && TXC039-157-481-121549- /O.NEW.KHGX.FL.W.0025.120312T1030Z-000000T0000Z/ /BOLT2.1.ER.120312T1030Z.120313T1800Z.000000T0000Z.NO/ 1049 PM CDT SUN MAR 11 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE SAN BERNARD RIVER NEAR BOLING. * FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1031 PM SUNDAY THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 21.0 FEET BY TUESDAY EARLY AFTERNOON. * AT 22.0 FEET...MODERATE LOWLAND FLOODING BEGINS UPSTREAM FROM THE GAGE WITH SIGNIFICANT BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY INUNDATING LOW LYING AREAS. MINOR BACKWATER FLOODING UP SNAKE CREEK IN FORT BEND COUNTY BEGINS. $$
7 follow-up statements
070
WGUS84 KHGX 121448
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
948 AM CDT MON MAR 12 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE PEACH CREEK...SAN BERNARD RIVER.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
PEACH CREEK NEAR SPLENDORA AFFECTING MONTGOMERY COUNTY
SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND WHARTON
COUNTIES
TXC339-131448-
/O.EXT.KHGX.FL.W.0028.000000T0000Z-120313T1930Z/
/SPDT2.1.ER.120312T1157Z.120312T2100Z.120313T0730Z.NO/
948 AM CDT MON MAR 12 2012
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
PEACH CREEK NEAR SPLENDORA
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM MONDAY THE STAGE WAS 13.6 FEET
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 13.0 FEET
* FORECAST...THE CREEK IS EXPECTED TO CREST 14 TO 15 FEET THIS AFTERNOON.
* AT 13.0 FEET...MINOR LOWLAND FLOODING BEGINS AS WATER ESCAPES THE MAIN
CHANNEL.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME TUE WED THU FRI
PEACH CREEK
SPLENDORA 13 13.6 MON 9 AM 11.7 7.5 6.8 6.7
$$
TXC039-157-481-131448-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120317T0600Z/
/BOLT2.1.ER.120316T1200Z.120316T1200Z.120316T1800Z.NO/
948 AM CDT MON MAR 12 2012
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE SAN BERNARD RIVER NEAR BOLING
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM MONDAY THE STAGE WAS 17.6 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET
* FORECAST...THE RIVER IS CRESTING NEAR FLOOD STAGE THIS MORNING. A SECONDARY
RISE IS EXPECTED LATER THIS WEEK.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE. MINOR
BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY THREATENS LOWLYING AREAS.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME TUE WED THU FRI
SAN BERNARD RIVER
BOLING 18 17.6 MON 9 AM 17.1 16.8 17.4 18.0
$$934
WGUS84 KHGX 140305
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1005 PM CDT TUE MAR 13 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD
RIVER AND THE TRINITY RIVER.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND...
AND WHARTON COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES
TRINITY RIVER NEAR MOSS BLUFF AFFECTING CHAMBERS AND LIBERTY
COUNTIES
TXC071-291-150305-
/O.CON.KHGX.FL.W.0029.000000T0000Z-000000T0000Z/
/LBYT2.2.ER.120313T1837Z.120314T1800Z.000000T0000Z.NO/
1005 PM CDT TUE MAR 13 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER IN LIBERTY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 PM TUESDAY THE STAGE WAS 26.5 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* BASED ON RELEASES FROM LAKE LIVINGSTON...THE RIVER IS EXPECTED
RISE INTO MODERATE FLOODING EARLY WEDNESDAY AFTERNOON.
* AT 27.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS ROADS INTO
SEVERAL OUTLYING COMMUNITIES ABOVE LIBERTY ARE CLOSED WITH RESIDENTS
IN 5 OR 6 SUBDIVISIONS CUT OFF IF NOT EVACUATED.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME WED THU FRI SAT
TRINITY RIVER
LIBERTY 26 26.5 TUE 09 PM 27.1 27.0 26.9 26.9
$$
TXC071-291-150305-
/O.CON.KHGX.FL.W.0030.000000T0000Z-000000T0000Z/
/MBFT2.1.ER.120314T0350Z.120316T1200Z.000000T0000Z.UU/
1005 PM CDT TUE MAR 13 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER NEAR MOSS BLUFF
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0930 PM TUESDAY THE STAGE WAS 14.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...BASED ON RELEASES FROM LAKE LIVINGSTON...THE RIVER
LEVEL IS EXPECTED TO RISE ABOVE FLOOD STAGE LATER TONIGHT OR
WEDNESDAY MORNING.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME WED THU FRI SAT
TRINITY RIVER
MOSS BLUFF 15 14.3 TUE 09 PM 16.6 16.8 16.8 16.8
$$
TXC039-157-481-150305-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120317T0959Z/
/BOLT2.1.ER.120314T2000Z.120315T1800Z.120316T2159Z.NO/
1005 PM CDT TUE MAR 13 2012
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE SAN BERNARD RIVER NEAR BOLING
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0945 PM TUESDAY THE STAGE WAS 16.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* A SECONDARY RISE IN THE RIVER LEVEL IS EXPECTED WEDNESDAY
AFTERNOON.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE.
MINOR BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY THREATENS
LOW-LYING AREAS.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME WED THU FRI SAT
SAN BERNARD RIVER
BOLING 18 16.5 TUE 10 PM 18.2 18.8 17.9 16.3
$$525
WGUS84 KHGX 141519
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1018 AM CDT WED MAR 14 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD RIVER...TRINITY
RIVER.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES
SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND WHARTON
COUNTIES
TXC071-291-151518-
/O.EXT.KHGX.FL.W.0029.000000T0000Z-120317T0600Z/
/LBYT2.1.ER.120313T1837Z.120315T0600Z.120316T1800Z.NO/
1018 AM CDT WED MAR 14 2012
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE TRINITY RIVER IN LIBERTY
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 AM WEDNESDAY THE STAGE WAS 26.8 FEET
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 26.0 FEET
* FORECAST...THE RIVER IS AT CREST NOW AND IS EXPECTED TO BEGIN A SLOW FALL
THURSDAY.
* AT 27.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS ROADS INTO SEVERAL OUTLYING
COMMUNITIES ABOVE LIBERTY ARE CLOSED WITH RESIDENTS IN 5 OR 6 SUBDIVISIONS CUT
OFF IF NOT EVACUATED.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME THU FRI SAT SUN
TRINITY RIVER
LIBERTY 26 26.8 WED 9 AM 26.8 26.3 24.2 20.9
$$
TXC039-157-481-151518-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120316T0600Z/
/BOLT2.1.ER.120314T1650Z.120315T0600Z.120315T1800Z.NO/
1018 AM CDT WED MAR 14 2012
THE FLOOD WARNING CONTINUES FOR
THE SAN BERNARD RIVER NEAR BOLING
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM WEDNESDAY THE STAGE WAS 17.8 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET
* FORECAST...THE RIVER IS EXPECTED TO CREST JUST ABOVE FLOOD STAGE OVERNIGHT.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE. MINOR
BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY THREATENS LOWLYING AREAS.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME THU FRI SAT SUN
SAN BERNARD RIVER
BOLING 18 17.8 WED 10 AM 18.3 17.1 15.4 13.7
$$841
WGUS84 KHGX 150129
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
829 PM CDT WED MAR 14 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD
RIVER AND TRINITY RIVER.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES
SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND...
AND WHARTON COUNTIES
TXC071-291-160129-
/O.EXT.KHGX.FL.W.0029.000000T0000Z-120317T0200Z/
/LBYT2.1.ER.120313T1837Z.120314T2015Z.120316T1400Z.NO/
829 PM CDT WED MAR 14 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER IN LIBERTY
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0731 PM WEDNESDAY THE STAGE WAS 26.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER LEVEL WAS NEAR A FLAT CREST THIS EVENING
AND IS EXPECTED TO BEGIN FALLING ON THURSDAY.
* AT 26.5 FEET...ROADS INTO SOME OUTLYING COMMUNITIES ABOVE THE GAGE
CAN HAVE UP TO ONE FOOT OF WATER OVER THEM.
&&
FLOOD OBSERVED FORECAST 7 PM
LOCATION STAGE STAGE DAY TIME THU FRI SAT SUN
TRINITY RIVER
LIBERTY 26 26.7 WED 08 PM 26.5 25.2 23.0 19.9
$$
TXC039-157-481-160129-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120317T0325Z/
/BOLT2.1.ER.120314T1641Z.120315T1800Z.120316T1525Z.NO/
829 PM CDT WED MAR 14 2012
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING
CONTINUES FOR THE SAN BERNARD RIVER NEAR BOLING
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0801 PM WEDNESDAY THE STAGE WAS 18.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 19 FEET ON
THURSDAY.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM THE
RIVER GAGE. MINOR BACKWATER FLOODING UP PEACH CREEK IN WHARTON
COUNTY THREATENS LOWLYING AREAS.
&&
FLOOD OBSERVED FORECAST 7 PM
LOCATION STAGE STAGE DAY TIME THU FRI SAT SUN
SAN BERNARD RIVER
BOLING 18 18.6 WED 08 PM 19.0 16.9 14.6 13.1
$$790
WGUS84 KHGX 151644
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1144 AM CDT THU MAR 15 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD RIVER...TRINITY
RIVER.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES
SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND WHARTON
COUNTIES
TXC071-291-160959-
/O.EXT.KHGX.FL.W.0029.000000T0000Z-120316T0959Z/
/LBYT2.1.ER.120313T1837Z.120314T2015Z.120315T2159Z.NO/
1144 AM CDT THU MAR 15 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER IN LIBERTY
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1115 AM THURSDAY THE STAGE WAS 26.3 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.
* AT 26.5 FEET...ROADS INTO SOME OUTLYING COMMUNITIES ABOVE THE GAGE CAN HAVE UP
TO ONE FOOT OF WATER OVER THEM.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME FRI SAT SUN MON
TRINITY RIVER
LIBERTY 26 26.3 THU 11 AM 24.9 22.5 19.3 16.3
$$
TXC039-157-481-161200-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120316T1200Z/
/BOLT2.1.ER.120314T1641Z.120315T1015Z.120316T0000Z.NO/
1144 AM CDT THU MAR 15 2012
THE FLOOD WARNING CONTINUES FOR
THE SAN BERNARD RIVER NEAR BOLING
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1115 AM THURSDAY THE STAGE WAS 18.7 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
EVENING.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE. MINOR
BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY THREATENS LOWLYING AREAS.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME FRI SAT SUN MON
SAN BERNARD RIVER
BOLING 18 18.7 THU 11 AM 16.5 14.0 12.1 10.6
$$943
WGUS84 KHGX 160145
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
845 PM CDT THU MAR 15 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD
RIVER AND THE TRINITY RIVER.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES
SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND
WHARTON COUNTIES
TXC071-291-161402-
/O.EXT.KHGX.FL.W.0029.000000T0000Z-120316T1402Z/
/LBYT2.1.ER.120313T1837Z.120314T2015Z.120316T0202Z.NO/
845 PM CDT THU MAR 15 2012
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING
CONTINUES FOR THE TRINITY RIVER IN LIBERTY
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM THURSDAY THE STAGE WAS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER LEVEL IS EXPECTED TO FALL BELOW FLOOD STAGE
TONIGHT...BUT WILL REMAIN ABOVE BANKS THE NEXT COUPLE OF DAYS.
* AT 26.0 FEET...MINOR LOWLAND FLOODING BEGINS AND SIGNIFICANT
LOWLAND FLOODING IN THE VICINITY OF THE GAGE CAN BE EXPECTED AS
ROADS INTO SOME OUTLYING COMMUNITIES ABOVE THE GAGE BEGIN TO
FLOOD.
&&
FLOOD OBSERVED FORECAST 7 PM
LOCATION STAGE STAGE DAY TIME FRI SAT SUN MON
TRINITY RIVER
LIBERTY 26 26.0 THU 08 PM 25.1 22.6 20.0 17.7
$$
TXC039-157-481-161550-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120316T1550Z/
/BOLT2.1.ER.120314T1641Z.120315T1015Z.120316T0350Z.NO/
845 PM CDT THU MAR 15 2012
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING
CONTINUES FOR THE SAN BERNARD RIVER NEAR BOLING
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM THURSDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED EARLIER TODAY AND IS EXPECTED TO FALL
BELOW FLOOD STAGE TONIGHT.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE.
MINOR BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY
THREATENS LOWLYING AREAS.
&&
FLOOD OBSERVED FORECAST 7 PM
LOCATION STAGE STAGE DAY TIME FRI SAT SUN MON
SAN BERNARD RIVER
BOLING 18 18.1 THU 08 PM 16.5 14.5 13.2 12.4
$$768
WGUS84 KHGX 161129
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
629 AM CDT FRI MAR 16 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES
SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND WHARTON
COUNTIES
TXC071-291-161159-
/O.CAN.KHGX.FL.W.0029.000000T0000Z-120316T1402Z/
/LBYT2.1.ER.120313T1837Z.120314T2015Z.120316T0155Z.NO/
629 AM CDT FRI MAR 16 2012
THE FLOOD WARNING IS CANCELLED FOR
THE TRINITY RIVER IN LIBERTY
* AT 5 AM FRIDAY THE STAGE WAS 25.8 FEET
* FLOOD STAGE IS 26.0 FEET
* FORECAST...THE RIVER FELL BELOW FOOD STAGE LATE THURSDAY NIGHT BUT IS EXPECTED
TO REMAIN OUT OF BANKS FOR THE NEXT FEW DAYS.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SAT SUN MON TUE
TRINITY RIVER
LIBERTY 26 25.8 FRI 5 AM 23.7 21.1 18.8 16.8
$$
TXC039-157-481-161159-
/O.CAN.KHGX.FL.W.0025.000000T0000Z-120316T1550Z/
/BOLT2.1.ER.120314T1641Z.120315T1015Z.120316T0231Z.NO/
629 AM CDT FRI MAR 16 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SAN BERNARD RIVER NEAR BOLING
* AT 6 AM FRIDAY THE STAGE WAS 16.9 FEET
* FLOOD STAGE IS 18.0 FEET
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE LATE THURSDAY NIGHT BUT IS
EXPECTED TO REMAIN OUT OF BANKS FOR THE NEXT COUPLE OF DAYS.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SAT SUN MON TUE
SAN BERNARD RIVER
BOLING 18 16.9 FRI 6 AM 15.5 13.8 12.8 12.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Mar 11, 9:18 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Mar 11, 9:18 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 918 PM CDT SUN MAR 11 2012 .UPDATE... EVENING FORECAST UPDATE. && .DISCUSSION... CONVECTION HAS MOVED EAST AND NORTHEAST OF SE TX AS THE UPPER LEVEL LOW HAS MOVED INTO THE C PLAINS. SKIES CONTINUE TO CLEAR ACROSS THE AREA WITH MAINLY CALM WINDS. LOW LEVELS REMAIN MOIST ESPECIALLY WITH RECENT RAINFALL SO EXPECT AREAS OF RADIATION FOG TO DEVELOP ACROSS SE TX. POSSIBLE THAT SOME MAY BECOME DENSE AFTER MIDNIGHT AS SKIES CONTINUE TO CLEAR. MAIN FORECAST UPDATE WAS TO REMOVE ANY MENTION OF RAIN AND UPDATE SKY COVER FOR ONGOING TRENDS ON SATELLITE IMAGERY. LATEST FORECAST UPDATE HAS BEEN ISSUED. MUCH OF SE TX DID RECEIVE BENEFICIAL RAINFALL TODAY TO END THE LAST COUPLE OF DAYS OF SIGNIFICANT RAINFALL. RAINFALL RECORDS WERE BROKEN AT BOTH KIAH AND KHOU TODAY. THE RAINFALL TOTALS NOW BRING HOUSTON TO ITS 4TH WETTEST START TO A YEAR. A PUBLIC INFORMATION STATEMENT HAS BEEN ISSUED HIGHLIGHTING THE RAINFALL TOTALS SO FAR THIS YEAR (SATPNSHGX). 39/43 && .PREV DISCUSSION... /ISSUED 609 PM CDT SUN MAR 11 2012/ DISCUSSION... SEE AVIATION DISCUSSION. AVIATION... SKIES HAVE BEGUN TO CLEAR OUT WEST AND FEEL BEST POTENTIAL FOR FOG OVERNIGHT WILL BE WHERE SKIES CLEAR THIS EVENING. FURTHER EAST... FEEL TAF SITES WILL ENDURE PATCHY FOG AND LOW CIGS. WINDS WILL REMAIN LIGHT OVERNIGHT INTO MONDAY. OVERALL...FEEL LIFR CIGS WILL DEVELOP OVERNIGHT AND PERSIST INTO MONDAY MORNING BEFORE TRANSITIONING TO MVFR CIGS MONDAY AFTERNOON. 43 PREV DISCUSSION... /ISSUED 339 PM CDT SUN MAR 11 2012/ DISCUSSION... THE UPPER LEVEL LOW PRESSURE SYSTEM THAT HAS BROUGHT US OUR RAIN OVER THE PAST SEVERAL DAYS HAS FINALLY LIFTED NORTHWARD INTO WESTERN KANSAS AFTER PUSHING ONE MORE ROUND OF SHOWERS AND THUNDERSTORMS THROUGH THE REGION TODAY. AS OF MID AFTERNOON THE HEAVIEST LINE OF SHOWERS AND THUNDERSTORMS HAS PUSHED EAST OF OUR REGION WITH LIGHT WESTERLY WINDS IN ITS WAKE. WITH THIS LINE OFF TO OUR EAST THE SEVERE WEATHER THREAT HAS DIMINISHED FOR OUR REGION AND THE TORNADO WATCH HAS BEEN CANCELED FOR ALL OF OUR COUNTIES. LIGHT TO MODERATE SHOWERS ARE STILL ONGOING ACROSS MUCH OF THE REGION AND WE COULD CONTINUE TO SEE LIGHT RAINFALL ACCUMULATIONS BEFORE THIS ACTIVITY ALSO MOVES OUT TO THE EAST BY EARLY EVENING. OVERNIGHT LOWS SHOULD BE COOLER TONIGHT AS SLIGHTLY DRIER AIR HAS WORKED ITS WAY INTO THE REGION. THIS COOL AIR COMBINED WITH THE STILL WET GROUND WILL PRODUCE THE POTENTIAL FOR AREAS OF FOG TO DEVELOP ACROSS THE REGION OVERNIGHT. TEMPERATURES ACROSS THE NORTHWESTERN HALF OF THE REGION SHOULD DIP INTO THE MID TO UPPER 50S TONIGHT WITH THE REMAINDER OF THE AREA REMAINING IN THE LOW 60S. AS THIS UPPER LEVEL SYSTEM CONTINUES TO MOVE OFF TO THE NORTHEAST WE WILL SEE AN EXTENDED PERIOD OF SOUTHWESTERLY FLOW ALOFT AS BROAD RIDGING DEVELOPS OVER THE NORTH CENTRAL GULF OF MEXICO. MONDAY LOOKS TO REMAIN RELATIVELY DRY AND WARMER AS LOW LEVEL WINDS REMAIN OUT OF THE SOUTHWEST. MOISTURE RETURN WILL BEGIN ON TUESDAY WITH ONSHORE FLOW PERSISTING THROUGH THE END OF THE WEEK. TEMPERATURES SHOULD REMAIN SLIGHTLY ABOVE NORMAL WITH HIGHS IN THE UPPER 70S TO NEAR 80 DEGREES. WILL KEEP SLIGHT CHANCE POPS IN PLACE EACH AFTERNOON AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES ARE EXPECTED TO PASS OVERHEAD THROUGHOUT THE WEEK. 38 MARINE... TRICKY FORECAST AS FAR AS POTENTIAL FOR SEA FOG TONIGHT. AS DRIER AIR HAS FILTERED IN DOWN THE COAST...DEW POINTS NEAR MATAGORDA BAY NOW APPEAR LOWER THAN THE WATER TEMPERATURE SO THINK NO SEA FOG THERE. OVER GALVESTON BAY HOWEVER DEW POINTS ARE HIGHER AND THINK THERE IS A CHANCE FOR SEA FOG BUT NOT SURE HOW WIDESPREAD OR DENSE. WILL LEAVE DENSE FOG ADVISORY UP THERE FOR NOW BUT THINK IT MAY BE ABLE TO BE DROPPED ONCE IT CAN BE ESTABLISHED SOME OF THAT DRIER AIR CAN FILTER BACK IN. 46 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 55 78 64 78 65 / 10 10 10 20 10 HOUSTON (IAH) 61 80 65 79 66 / 10 20 10 20 10 GALVESTON (GLS) 64 75 66 77 67 / 10 20 10 20 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...39
Hazardous weather outlook, Mar 11, 7:19 AM CDT, 15 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 719 AM CDT SUN MAR 11 2012 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-121230- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 719 AM CDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT PERIODS OF LIGHT...TO OCCASIONALLY MODERATE...RAIN WITH ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH THIS AFTERNOON. RAINFALL TOTALS OF UP TO AN INCH...WITH ISOLATED AMOUNTS OF BETWEEN 1 TO 2 INCHES ARE POSSIBLE ALONG AND NORTH OF A LINE FROM MADISONVILLE TO HUNTSVILLE TO LIVINGSTON. SMALL HAIL AND BRIEF GUSTY WINDS WILL OCCUR WITHIN TODAY'S STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 1:29 AM CDT | Dense Fog Advisory | HGX | Austin, Brazos, Burleson, Colorado, Fort Bend, Grimes and 7 more | 8 hr |
| Mar 12, 6:23 AM CDT | River Flood Warning | HGX | Madison, Walker | 8 hr |
| Mar 12, 6:23 AM CDT | River Flood Warning | HGX | Polk, San Jacinto | 8 hr |
| Mar 12, 8:44 AM CDT | River Flood Warning | HGX | Montgomery | 31 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.